# SDR SWAA043315

- Difficulty date: November 11, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 47,393 hours, 47,177 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT WING LOWER RIB CHORD AT WBL 135.5, CRACKED.  REPAIRED RT WING RIB CHORD PER EA.
